# SDR CKSA98348

- Difficulty date: June 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N108CK
- Make and model: Lkheed 1011385115
- Aircraft serial: 193N1204
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 873100111
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT OUT/INOP AT 14D.  REMOVED AND REPLACED EMERGENCY LIGHT ASSEMBLY IAW MM CH 33, OPS CHECK NORMAL ON GROUND TEST.  NON-ROUTINE ITEM 6.
